I have had the same problem as that other guy, not sure what his name is and im posting via mobile phone so i cant check, but anyway here's the lowdown.
Im 21 years old and am 6ft5, and was always skinny with a beergut until this year. I always had a raging sex drive and when erect, a much larger than average penis, was able to have sex for long periods of time, with short gaps in between being able to get hard again.
About a year and a half ago i began to use creatine monohydrate pills, body fortress,and found them to be good, i also began eating healthy at this point and doing pressups, alot of walking, and occasionaly going to the gym
Atfirst while using creatine i noticed that i got more feeling from orgasms, but that went away.
After a few weeks, although i didnt relate it to creatine use, i noticed that sometimes id lose an erection while wanking, which wasnt usual for me. I stopped excersizing and using creatine for a while and that went away.
Since january this year i have been using body fortress creatine powder and working out alot, and lifting dumbells at home, and also alot of protein whey powders aswell as for goodness shakes and dunns river nutrient shake.
Then sometime midsummer i boaught maximuscle cyclone, which has protein, creatine and alot of other shit i dont know too much about.
I noticed a while after frequently using this that my erections were extremely hard to acheive, and harder to maintain, and not that hard or big. When the tub was nearly empty i used a scoop of a friend's bodyfortress creatine which seemed to give me back one days normal erection function which may be coincidence. After finishing the last of the cyclone i decided to quit creatine completely, and i read up about creatine and a few people have written on the net that creatine killed their sexdrive until 2months after they stopped using.
Its about 2and a half months since i stopped using, and it hasnt come back, its how the other guy discribed his problem to be.
In the meantime, maca and gojiberries appeared to help a little, and i recently tried zma but if i dont take it, my erection problem returns after a day.
Im too embaressed to go to a doctor. If anyone knows anything that will help, please share,